# SDR A6WA201441509

- Difficulty date: April 30, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R332353
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDSHIELD OTBD WINDOW POST CLIP CRACKED.  R & R PILOT WINDSHIELD OTBD AFT CLIP ON WINDOW POST IAW CRJ200 SRM 51-42-21.
